Next Article in Journal
Source Identification for a Two-Dimensional Parabolic Equation with an Integral Constraint
Previous Article in Journal
Noise Improves Multimodal Machine Translation: Rethinking the Role of Visual Context
 
 

Order Article Reprints

Journal: Mathematics, 2025
Volume: 13
Number: 1875

Article: Problems with Missing Tricomi Condition and Analog of Frankl Condition for One Class of Mixed Type Equations
Authors: by Assel Makulbay, Mirakhmat Mirsaburov, Abdumauvlen Berdyshev and Gulbakhor Mirsaburova
Link: https://www.mdpi.com/2227-7390/13/11/1875

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop